# SDR SWAA2022030146410

- Difficulty date: January 16, 2019
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N437WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29832
- Aircraft time: 55,173 hours, 32,175 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L WING T/E UPPER SHELF PANEL (NEAR DEFLECTION RIB) HAS CRACKED BRACKET. / REMOVED AND REPLACED PER SRM 51-40-02.
